# SDR SWIA201743690

- Difficulty date: August 3, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N925SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7682
- Aircraft time: 38,587 hours, 32,615 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ADDITIONAL DENTS ON THE RT SIDE OF CENTER WING-BOX LOWER PLANK BETWEEN BL 0 AND RBL 45 AND FROM STRINGERS 17 TO 26R APPROX. AREA OF 21" X 32".  ALL STEPS COMPLETED OF PERMANENT REPAIR IAW REO AND SRM.
